GIG OpenIR  > 中科院广州地化所(-2008)  > 期刊论文
Wang JC; Xia B; Ji SC
On deposits controlled by tectonic lenses
Source PublicationScience in China Series D-Earth Sciences
ISSN1006-9313
2004
Volume47Issue:12Pages:1095-1101
Indexed Bysci
Language英语
WOS IDWOS:000226822400004
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/12397
Collection中科院广州地化所(-2008)_期刊论文
Recommended Citation
GB/T 7714
Wang JC,Xia B,Ji SC. On deposits controlled by tectonic lenses[J]. Science in China Series D-Earth Sciences,2004,47(12):1095-1101.
APA Wang JC,Xia B,&Ji SC.(2004).On deposits controlled by tectonic lenses.Science in China Series D-Earth Sciences,47(12),1095-1101.
MLA Wang JC,et al."On deposits controlled by tectonic lenses".Science in China Series D-Earth Sciences 47.12(2004):1095-1101.
Files in This Item:
File Name/Size DocType Version Access License
04084.pdf(218KB) 暂不开放--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang JC]'s Articles
[Xia B]'s Articles
[Ji SC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang JC]'s Articles
[Xia B]'s Articles
[Ji SC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang JC]'s Articles
[Xia B]'s Articles
[Ji SC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.